# SDR P2EA00298

- Difficulty date: October 7, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N912MP
- Make and model: Boeing 737247
- Aircraft serial: 19607
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING Q-CHECK, FOUND THE AFT CARGO COMPARTMENT AT BS 727B BETWEEN STR 24 - STR 25L FRAME WITH DENT.  L - 1.50 INCHES.  W = 1.00 INCH.  D = 0.125 INCH.  REPAIRED THE AFT CARGO COMPARTMENT AT BS 727B BETWEEN STR 24 - STR 25L FRAME IAW BOEING SRM 51-40-3 FIG 1.  (X)
